Open Access
September 2012 A geometric refinement of a theorem of Chekanov
Françis Charette
J. Symplectic Geom. 10(3): 475-491 (September 2012).


We prove a conjecture of Barraud and Cornea in the monotone setting, refining a result of Chekanov on the Hofer distance between two Hamiltonian isotopic Lagrangian submanifolds.


Download Citation

Françis Charette. "A geometric refinement of a theorem of Chekanov." J. Symplectic Geom. 10 (3) 475 - 491, September 2012.


Published: September 2012
First available in Project Euclid: 16 October 2012

zbMATH: 1256.53050
MathSciNet: MR2983439

Rights: Copyright © 2012 International Press of Boston

Vol.10 • No. 3 • September 2012
Back to Top